Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
Each Liquid Capsule contains: Ibuprofen 200mg. Includes Potassium, Sorbitol and E124.
For rapid relief from period pain and associated symptoms like period pain cramps, muscular pain, backache, headache and migraine pain.
For oral administration and short-term use only. Adults, the elderly and children aged 12 years and over: Swallow 1 or 2 capsules with water up to three times a day as required. Do not chew capsules. Leave at least 4 hours between doses. Do not take more than 6 capsules in any 24 hours.
DO NOT TAKE IF YOU:
SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
WARNING: Do not exceed the stated dose.
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.